Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (203 KB) | Metadata | Table of Contents | RSMUP summary
Volume 126, 2011, pp. 175–200
DOI: 10.4171/RSMUP/126-10

Published online: 2011-12-31

On Riemann-Type Definition for the Wide Denjoy Integral

PIOTR Sworowski[1]

(1) Casimirus the Great University, Bydgoszcz, Poland

We give variational and Riemann-type definitions for some Lusin-type $\Delta$-continuous integrals being extensions of the wide Denjoy integral.

No keywords available for this article.

Sworowski PIOTR: On Riemann-Type Definition for the Wide Denjoy Integral. Rend. Sem. Mat. Univ. Padova 126 (2011), 175-200. doi: 10.4171/RSMUP/126-10